# SDR MALA976235

- Difficulty date: November 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N450XJ
- Make and model: Saab 340B
- Aircraft serial: 450
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Stuck
- Location: Right
- Stage of operation: CR
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

ON FLIGHT OUT OF MSP, AIRCRAFT INTERIOR TEMP BECOMES VERY HOT; IN AUTO MODE, NO TEMP CHANGE.  WHEN SELECTED TO MANUAL MODE, BECOMES EVEN HOTTER, WHEN SELECTING COLD THE DUCT OVERHEATS AND BLEED SHUTS DOWN.  AIRCRAFT RETURNED TO MSP.  MAINTENANCE FOUND MAIN VALVE ON RIGHT SIDE STICKING, UNSTUCK VALVE AND RAN ENGINE.  OPS CHECK GOOD.
